# SDR AALA20021063

- Difficulty date: July 18, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FOUND LEFT SIDE EMERGENCY ESCAPE LIGHTS AT ROW 2 THROUGH ROW 8 INOPERATIVE.  REPLACED EMERGENCY ESCAPE LIGHTS AT ROW 2 THROUGH ROW 8 BATTERY PACK AND POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
